Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1979, Volume 47, Issue 5

Groves' Scheme on Restricted Domains<1137:GSORD>2.0.CO;2-D
p. 1137-1144

Bengt Holmstrom

It is proved that Groves' scheme is unique on restricted domains which are smoothly connected, in particular convex domains. This generalizes earlier uniqueness results by Green and Laffont and Walker. An example shows that uniqueness may be lost if the domain is not smoothly connected.

Log In To View Full Content

Journal News